MathSciNet Relay Station
MathSciNet bibliographic data
MR2942441 65M06 (91G60)
Düring, Bertram; Fournié, Michel High-order compact finite difference scheme for option pricing in stochastic volatility models. J. Comput. Appl. Math. 236 (2012), no. 17, 4462–4473.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement